# SDR GTIA040264

- Difficulty date: April 7, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FOUND AFT GALLEY FLOOR EXIT GLOW SIGN MISSING.  REPLACED MISSING AFT GALLEY FLOOR EXIT GLOW SIGN, OK FOR SERVICE.  (M)
